# SDR SIMA2020032019005

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 2,161 hours, 1,380 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE WAS COMING FROM  THE PAX VENTS. BOTH PILOTS AND FA SMELLED IT. NO MESSAGES OR ALARMS.-C/A-PERFORMED T/S PER FIM 21-20-00 FOR SMOKE/ABNORMAL SMELL IN PASSENGER CABIN/COCKPIT. ENGINES 1 AND 2 WERE RUN INDEPENDENTLY IAW EMB AMM 71-00-01. COCKPIT DISTRIBUTION OPERATIONAL TEST PERFORMED IAW EMB AMM 21-21-00. NO SMOKE OR ABNORMAL SMELL NOTED AT THIS TIME.
